# SDR CA050624007

- Difficulty date: June 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD40787
- Condition: Burned
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED CHECK, THE BATTERY WAS OBSERVED TO HAVE 1 INCH DIAMETER HOLE IN THE TOP OF THE CASE AS WELL AS EVIDENCE OF ERROSION ON THE SIDE OF THE CASE BELOW THE HOLE.  THREE CELLS IN THE AREA OF THE HOLE EXHIBIT EVIDENCE OF OVERHEATING AND THERMAL DAMAGE.  INVESTIGATION INTO THE CAUSE IS ON GOING.  THE BATTERY HAS 6 MONTHS TIME IN SERVICE SINCE NEW AND 226.1 HOURS SINCE IT'S LAST SERVICE.
